MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US CORAIL2 NON COL HO SIZE 11; HIP FEMORAL STEM

DEPUY ORTHOPAEDICS INC US CORAIL2 NON COL HO SIZE 11; HIP FEMORAL STEM
Catalog Number L20311
Medical Device Problem Code Osseointegration Problem (3003)
Health Effect - Clinical Codes Pain (1994); Discomfort (2330); Inadequate Osseointegration (2646); Swelling/ Edema (4577)
Date of Event 05/08/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Study no: dots clinical adverse event received for aseptic loosening of the left femoral component.Event is serious and is considered moderate.Event is possibly related to device.Event is not related to procedure.Date of implant: (b)(6) 2018 date of revision:(b)(6) 2024 date of event: 08 may 2024 (left hip).Treatment: revision; liner, stem and head were revised.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
Medical records were received: on 05/24/2024, the patient had a revision left total hip arthroplasty to address failed total hip arthroplasty secondary to aseptic loosening of the femoral stem.The indications for surgery included increasing pain and discomfort.A preoperative radiograph revealed an aseptic loosening of the corail stem.During the procedure, the surgeon observed a fair amount of effusion.The acetabular cup was noted to be well-fixed.Depuy components were implanted during this procedure.
 
Additional Manufacturer Narrative
Product complaint: (b)(4).Investigation summary: no device associated with this report was received for examination.The product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A records evaluation (mre) was not perform as part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Brand Name
CORAIL2 NON COL HO SIZE 11
Common Device Name
HIP FEMORAL STEM
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
CORK MFG & MATERIAL WAREHOUSE
loughbeg ringaskiddy
cork
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581-0988
3035526892
MDR Report Key19512292
Report Number1818910-2024-12725
Device Sequence Number7515300
Product Code LZO
UDI-Device Identifier10603295258025
UDI-Public10603295258025
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K192946
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2022
Device Catalogue NumberL20311
Device Lot Number5309240
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 05/29/2024
Supplement Date Received by Manufacturer06/19/2024
Initial Report FDA Received Date06/11/2024
Supplement Report FDA Received Date06/21/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/01/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALTRX +4 NEUT 32IDX48OD.; ARTICUL/EZE BALL 32 +1 GR.; PINN CAN BONE SCREW 6.5MMX15MM.; PINN CAN BONE SCREW 6.5MMX35MM.; PINNACLE SECTOR II CUP 48MM.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age75 YR
Patient SexFemale
Patient Weight98 KG
Patient EthnicityNon Hispanic
Patient RaceWhite